# SDR A6WA201543110

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 32,799 hours, 31,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO CLOSE FROM OUTSIDE, TOP OF DOOR DOES NOT LINE UP, MUST BE PULLED FROM TOP HANDLE.  CYCLED SERVICE DOOR, FOUND DOOR NEEDS TO BE ADJUSTED, GREEN WITNESS MARKS LINE UP WITH DOOR CLOSED IAW 260316 1 FOR MEL.  ADJUSTED UPPER STABILIZER ROD IAW AMM 51-41-00, ALSO LUBED IAW AMM 12-20-52.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED MEL.
